# SDR MALA030315

- Difficulty date: June 13, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 29,176 hours, 24,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN CWA, RT FUSELAGE CABIN SKIN HAS .039 INCH DEEP DENT, 1.25 INCH AT STA 340.5, 2.5 INCH BELOW SL 1615.  MAINTENANCE REPAIRED RT CABIN SKIN DENT IAW EO S53009.  A/C RELEASE DATE 6/19/03.  REF 409 NR 179659 FOR DETAIL.
